# SDR CA020326006

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: M04622AB
- Condition: Failed
- Location: Nr 2 Eng Comp
- Part time: 24,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT A/C0125 HAD 3 RAPID VIOLENT VIBRATIONS FELT APPROXIMATELY 2 MINUTES AFTER TAKEOFF. NR 2 ENGINE EGT MAXED OUT AT 903 C. NR 2 ENGINE THROTTLE RETARDED AND EGT REMAINED SOMEWHAT HIGH. ENGINE NR 2 SHUTDOWN SUCCESSFULLY. NO OTHER ABNORMAL INDICATION. ENGINE NR 2 HAD PREVIOUSLY EXPERIENCE A COMPRESSOR STALL ON TAKEOFF AT APPROXIMATELY 1000 AGL AND OVERTEMP TO 903C FOR 2.5 SEC REDUCED POWER TO STOP OVERTEMP AND ENGINE PARAMETERS RETURNED TO NORMAL, FULL POWER TAKEOFF WITH TAI ON OAT 49F, EVENT RECORDED ON MARCH 2, 2002.
